# SDR MALA010553

- Difficulty date: June 24, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 12,055 hours, 13,318 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K-CHECK IN CWA, FOUND CORROSION IN CARGO SEAT TRACK BL 0 BETWEEN STA 640 - 687.  MAINTENANCE REMOVED AND REPLACED SEAT TRACK SECTION IAW EO S53060, BETWEEN STA 619 - 687.
